# SDR CHQA000434

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 4,388 hours, 2,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: CRA56320T
- Part serial: NONE
- Condition: Separated
- Location: Pneumatc Sys
- Part time: 4,388 hours, 2,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT OF CMH PASSING THROUGH 3000 FT, ENTERED ICING CONDITIONS, ANTI-ICE SYSTEM CAME ON AND HEARD A LOUD THUD SOUND.  BLD 2 LK APPEARED ON EICAS AND DID NOT GO OUT.  SHUT NR 2 ENGINE DOWN IN FLIGHT.  FLIGHT ATTENDANT ADVISED, SMELLED BURNING ODOR.  DECLARED EMERGENCY AND RETURNED TO CMH.  ON APPROACH GOT ANTI-ICE INOP, WG-ICE FAIL, AND STAB ICE FAIL MSGS.  MADE OVERWEIGHT LANDING AND THEN EVACUATED AIRCRAFT.  NO INJURIES.  MAINTENANCE FOUND GAMAH COUPLING BLOWN OFF PNEUMATIC DUCT OVER RIGHT WING FAIRING.  REMOVED AND REPLACED COUPLING.  LEAK CHECK GOOD.  OVERWEIGHT INSPECTION PERFORMED AND NO DAMAGE OR DEFECTS NOTED.  ALL SYSTEMS CHECK GOOD.
